# SDR DALA2017050703631

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 70,339 hours, 52,241 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Damaged
- Location: Apu Oil Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING BOARDING, A BURNING OIL ODOR AND HAZE WAS NOTICED WHEN TURNING ON BOTH PACKS OFF APU AIR.   FOUND APU INLET CONTAMINATED WITH TURBINE OIL. REPLACED APU OIL TANK SERVICE CAP. CLEANED APU INLET AND PERFORMED PNEUMATIC DUCT BURNOUT PROCEDURE. NO FURTHER SMOKE/FUMES FOUND. (LP# 9612796)
